Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A study of certain functional equations for the $ \theta$-functions


Authors: E. B. Van Vleck and F. H’Doubler
Journal: Trans. Amer. Math. Soc. 17 (1916), 9-49
MSC: Primary 11F27; Secondary 39B32
MathSciNet review: 1501028
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F27, 39B32

Retrieve articles in all journals with MSC: 11F27, 39B32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1916-1501028-3
PII: S 0002-9947(1916)1501028-3
Article copyright: © Copyright 1916 American Mathematical Society